Birth Control/Plan b pill

Advertisement


Question
skipped period and had unprotected sex about a week after I was supposed to start. did not ejaculate in me and took the plan b pill. now I have light spotting. should I be worried about being pregnant?

Answer
Probably not.  The spotting is most likely the result of skipping your period and then taking plan b, either of which can result in spotting.

Pregnancy is pretty unlikely both because he didn't ejaculate plus you took plan b.  Spotting is rarely the first sign of pregnancy.  To be sure, wait about 14 days after sex and do a first morning pregnancy test.

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Norman Solberg

Expertise

I am an OB-GYN physician. I can answer almost any question related to women's health.

Experience

35 years in an active OB-GYN practice.

Organizations
Fellow, American College of Obstetrics and Gynecology

Education/Credentials
MD OB-GYN specialist

©2016 About.com. All rights reserved.